# SDR VNAA20250320077

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R1024312
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00199778 DISCREPANCY: RH WING PANEL 698AT HAS AN ELONGATED SCREW HOLE. CORRECTIVE ACTION:COMPLIED WITH EA NO: A1-670-57-00075 REV.-- DATED 2024-11-24 REPAIR
